Jesús Guillera
Jesús Guillera
Universidad de Zaragoza (Colaborador Extraordinario)
Подтвержден адрес электронной почты в домене unizar.es - Главная страница
Название
Процитировано
Процитировано
Год
Double integrals and infinite products for some classical constants via analytic continuations of Lerch’s transcendent
J Guillera, J Sondow
The Ramanujan Journal 16 (3), 247-270, 2008
1522008
Generators of some Ramanujan formulas
J Guillera
The Ramanujan Journal 11 (1), 41-48, 2006
882006
About a new kind of Ramanujan-type series
J Guillera
Experimental Mathematics 12 (4), 507-510, 2003
782003
Some binomial series obtained by the WZ-method
J Guillera
arXiv preprint math/0503345, 2005
732005
Hypergeometric identities for 10 extended Ramanujan-type series
J Guillera
The Ramanujan Journal 15 (2), 219-234, 2008
612008
“Divergent” Ramanujan-type supercongruences
J Guillera, W Zudilin
Proceedings of the American Mathematical Society 140 (3), 765-777, 2012
532012
Ramanujan-type formulae for 1/π: the art of translation
J Guillera, W Zudilin
RMS: Lecture Notes Series, 181-195, 2013
362013
A new Ramanujan-like series for 1/π^2
J Guillera
The Ramanujan Journal 26 (3), 369-374, 2011
292011
Historia de las fórmulas y algoritmos para π
J Guillera
Gaceta de la Real Sociedad Matematica Española 10 (1), 159-178, 2007
29*2007
A new method to obtain series for 1/π and 1/π^2
J Guillera
Experimental Mathematics 15 (1), 83-89, 2006
27*2006
Construction of binomial sums for π and polylogarithmic constants inspired by BBP formulas
B Gourévitch, J Guillera
Applied Mathematics E-Notes 7, 237-246, 2007
242007
WZ-proofs of "Divergent" Ramanujan-Type Series
J Guillera
arXiv preprint arXiv:1012.2681, 2010
192010
A matrix form of Ramanujan-type series for 1/π
J Guillera
Gems in Experimental Mathematics T. Amdeberhan, LA Medina, and VH Moll (eds …, 2010
182010
On WZ-pairs which prove Ramanujan series
J Guillera
The Ramanujan Journal 22 (3), 249-259, 2010
172010
A class of conjectured series representations for 1/π
J Guillera
Experimental Mathematics 15 (4), 409-414, 2006
162006
Series de Ramanujan: Generalizaciones y conjeturas
J Guillera
Ph. D. Thesis, University of Zaragoza, Spain, 2007
152007
WZ pairs and q-analogues of Ramanujan series for 1/π (with an appendix by Wadim Zudilin)
J Guillera
arXiv preprint arXiv:1803.08477, 2018
14*2018
Ramanujan-like series for 1/π^2 and string theory
G Almkvist, J Guillera
Experimental Mathematics 21 (3), 223-234, 2012
142012
Mosaic supercongruences of Ramanujan type
J Guillera
Experimental Mathematics 21 (1), 65-68, 2012
142012
Easy Proofs of Some Borwein Algorithms for π
J Guillera
The American Mathematical Monthly 115 (9), 850-854, 2008
142008
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20